# SDR UIEA2019122306136

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,149 hours, 19,854 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Condition: Damaged
- Location: Apu Air Surge
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD APU AIR SURGE DUCT FOUND TO HAVE HOLE IN DUCT.  REMOVED AND REPLACED FWD APU AIR SURGE DUCT IAW AMM 49-53-01.  LEAK CHECK GOOD AT THIS TIME.
